Skip to main content
Article
A Construction of Orthogonal Compactly-Supported Multiwavelets on $\R^{2}$
Applied and Computational Harmonic Analysis
  • Bruce Kessler, Western Kentucky University
Publication Date
11-24-1999
Comments

Copyright 2000, Elsevier Inc. All rights reserved. This version posted as the author's final version. Published in Applied and Computational Harmonic Analysis, 9 (2000): 146-165.

Abstract
This paper will provide the general construction of the continuous, orthogonal, compactly-supported multiwavelets associated with a class of continuous, orthogonal, compactly-supported scaling functions that contain piecewise linears on a uniform triangulation of $\R^2$. This class of scaling functions is a generalization of a set of scaling functions first constructed by Donovan, Geronimo, and Hardin. A specific set of scaling functions and associated multiwavelets with symmetry properties will be constructed.
Citation Information
Bruce Kessler. "A Construction of Orthogonal Compactly-Supported Multiwavelets on $\R^{2}$" Applied and Computational Harmonic Analysis Vol. 9 (1999) p. 146 - 165
Available at: http://works.bepress.com/bruce_kessler/25/